# SDR RAIA00407007

- Difficulty date: July 11, 2004
- Submitted: July 14, 2004
- Operation: Air carrier
- Aircraft: N558HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41071
- Aircraft time: 18,696 hours, 18,198 cycles
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Computer
- Part number: 7003360948
- Part serial: 95053150
- Condition: Malfunctioned
- Location: Ahrs
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FIRST OFFICERS EFIS TUMBLED.  REMOVED AND REPLACED NR 2 AHARS IAW J41 MM 34-25-05, OPS OK.
